# SDR AALA202305097371

- Difficulty date: May 8, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 32,137 hours, 13,631 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE OVERHEAT DETECTOR FAULT LIGHT INTERMITTENT AND ERRONEOUS IN POSITION A AND NORMAL, POSITION B..**SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
